brain-icon
Vitamin d deficiency
Hello I started taking vitamin D supplements as my level was 4ng/ml and had pain in legs and fatigue. After taking supplements I have tingling and pain and burning sensation during night when I try to sleep. The burning kind of spreads across body. I have tested other, but everything is fine as per doctor.  Please help!
33 Views v

Answers (1)

Like the answers? Consult privately with the doctor of your choice

Consult online
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.